# SDR CALA2021101801916

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,900 hours, 25,665 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: 14320030
- Part serial: 1144
- Condition: None
- Location: Upper Flange
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE LAVATORY SPILLAGE DETECTED 10/16/2021 FROM FWD BULKHEAD TO APB BELOW AFT CARGO FLOOR PANELS DRIPPING FROM BILGE DRAIN BELOW AFT CARGO DOOR COMING FROM WASTE DRAIN VALVE UPPER FLANGE. WASTE DRAIN VALVE REPLACED THIS CHECK ON N/R 000463110.
